# SDR REXA2021062900471

- Difficulty date: June 9, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N331PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15331
- Aircraft time: 15,542 hours, 11,287 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670324294
- Condition: Corroded
- Location: Bs 333 S25r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR 25R HAS MULTIPLE SPOTS OF CORROSION BETWEEN FS 280.00 AND FS 319.70.  REMOVED AND REPLACED WITH NEW SERVICEABLE 25R SPLICE AND STGR 25R FROM FS 280.00 AND FS 319.70 IAW CRJ 900 SRM 51-40-11-001-001-A01 AND 51-42-06-001-001-A01.
